New Symptoms

Hi All,

Have not posted on here for about 10months, have been under a new cardiologist who I have only seen about 3 times in the last year and am due to see him again tomorrow. I've never really had an official diagnosis its always been SVT/IST/AVNRT... I have always experienced a number of symptoms but over the last few months I have been experiencing a new one. It's hard to explain without sounding silly I guess. When it comes on, it's very sudden and feels like my heart is about to crack my rib cage it pounds that hard but it's not regular, if anything it feels like its skipping a beat. It takes my breath away really quickly and the only way I seem to get over it is if I hit my chest with my hand (in a fist shape) a few times really hard (The kind of thing you do when you get indigestion). I've always been told I'd grow out of the arrhythmia's but it's now 7 years since being treated, 2 failed ablations and currently on medication. I'm getting really frustrated now and worried that I'm not being taken seriously because of my age. I'm trying to save up for an AliveCor in hopes I can catch it myself. I'm just after thoughts on these new symptoms and how to tell my cardiologist tomorrow that I'm really not happy with things without sounding ungrateful?

Sorry for the long post! Thanks.

2 Replies

oldestnewest
  • Sounds like something I've had a few times. I'd describe it as a gap in my heart beat followed by one or more big bangs/thumps that made me gasp for air. First time it happened, it was so dramatic I took myself off to hospital to get checked, and they said it was probably ectopics. They tested me for heart attacks just as a precaution, but it wasn't. I was having little ectopics all the time back then.

    I've not had anything since being put on rhythm drugs, and that's been a few years now.

    Hope you get a solution.

    Koll

  • That's exactly it!! But they're so harsh I literally bend over gasping and end up hitting my chest... I'm currently on Ivabradine 7.5mg twice a day and 2.5mg of Bisoprolol but these symptoms still seem to be coming through big and strong

You may also like...